# SDR AALA2020090769035

- Difficulty date: September 4, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 78,388 hours, 10,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D01597
- Condition: Inoperative
- Location: L4 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L4 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) ARMING LIGHT INOP.  REMOVED AND REPLACED L4 DOOR EPAS BATTERY PER AMM 52-11-20, OPERATIONAL CHECK SATISFACTORY.
